Metformin and Tingling in hands or feet - from FDA reports
There is no Tingling in hands or feet reported by people who take Metformin yet. We study 2,148 people who have side effects while taking Metformin from FDA. Find out below who they are, when they have Tingling in hands or feet and more.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
Metformin has active ingredients of metformin hydrochloride. It is often used in diabetes. (latest outcomes from Metformin 183,350 users)
Tingling In Hands Or Feet
Tingling in hands or feet has been reported by people with high blood cholesterol, high blood pressure, stress and anxiety, attention deficit hyperactivity disorder, insomnia (latest reports from 527 Tingling in hands or feet patients).
On Feb, 17, 2017
No report is found.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Tingling in hands or feet when taking Metformin?
- Check symptoms - is tingling in hands or feet caused by a drug or a condition?
- Get alerts to symptoms - forecast your symptoms and get alerts
- Join related support groups - you are not alone, join a support group on ehealth.me
- Report the side effect - help people in need and in real time
- More tools...
Browse all side effects of Metformina b c d e f g h i j k l m n o p q r s t u v w x y z
Drugs that are associated with Tingling in hands or feetTingling in hands or feet
Could your condition cause Tingling in hands or feetTingling in hands or feet
Can you answer these questions?
10 years ago I had two stents put in. Was initially put on statin and Plavix. Did not handle statin well so quit it and got more serious with diet. Hung in there with Plavix for 6 months but didn't it. Was told I could go off of it. No problems and lipids were reducing each year to near ...
Heavy legs, numb feet, better in AM and worsens during day and abates a bit in the evening. Was taking 500 mg daily, now 3x weakly, but tapering off a bit now because Hb and WBC less than optimal at present. Symptoms abating slightly on lower dosage. Also severe cramps in AM.
The list of conditions and medications is not complete. I feel my immune system is very compromised and want some ideas on how to increase my immunity. I exercise on a regular basis, walk nearly every day, am trying to eat better, take vitamins etc, don't smoke or drink, go to doc and take their ...
Experiencing early withdrawal symptoms and my face, arms, and hands went numb. This of course scares me and I have never been addicted nor do i know much about it so I am not sure weather this is normal for someone going through opiate withdrawal or not!! Any information would be greatly ...
You may be interested in these reviews
Hi, Just found this and interested in telling everyone, after taking Metformin as prescribed 2x per day for 5 days, I was bedridden with Lupus and Polymyalgia Rheumatica ( PMR ) and now taking prednisone daily 20 mg, which seems to be killing me with side effects. I am reading everything I can ...
Hi, Just found this and interested in telling everyone, after taking Metformin as prescribed 2x per day for 5 days, I was bedridden with Lupus and Polymyalgia Rheumatica ( PMR ) and now taking prednisone daily.I am reading everything I can about the connection with metformin, as prior to this I ...